# SDR DALA13072895647

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 53,270 hours, 18,565 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FLOOR PANEL LOWER SURFACE BETWEEN BS 1360-1380, RBL 19-26, CORRODED.  DAMAGED FLOOR PANEL REPAIRED IAW SRM 53-00-53, REPAIR 2, FIG 201.
